# SDR 8LFA2016100600002

- Difficulty date: September 22, 2016
- Submitted: October 6, 2016
- Operation: Air carrier
- Aircraft: N546LF
- Make and model: Agusta AW119MKII
- Aircraft serial: 14802
- Aircraft time: 1,219 hours
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Alignment
- Location: Lt Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING CLOSING OF THE LEFT HAND PASSENGER SLIDING DOOR, REAR GUIDE PIN WAS PULLED FROM STRUCTURE CAUSING DAMAGE. DAMAGE WAS DUE TO MISALIGNMENT OF DOOR AND WHEN CLOSED DID NOT CONTACT THE AIRCRAFT STRUCTURE IN THE CORRECT MANNER. DOOR POST REPAIRED.
